Minimal surfaces in ${\mathbb{R}}^{4}$ foliated by conic sections and parabolic rotations of holomorphic null curves in ${\mathbb{C}}^{4}$
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Using the complex parabolic rotations of holomorphic null curves in ${\mathbb{C}}^{4}$, we transform minimal surfaces in Euclidean space ${\mathbb{R}}^{3}$ to a family of degenerate minimal surfaces in Euclidean space ${\mathbb{R}}^{4}$. Applying our deformation to holomorphic null curves in ${\mathbb{C}}^{3}$ induced by helicoids in ${\mathbb{R}}^{3}$, we discover new minimal surfaces in ${\mathbb{R}}^{4}$ foliated by hyperbolas or straight lines. Applying our deformation to holomorphic null curves in ${\mathbb{C}}^{3}$ induced by catenoids in ${\mathbb{R}}^{3}$, we rediscover the Hoffman-Osserman catenoids in ${\mathbb{R}}^{4}$ foliated by ellipses or circles.
Abstract
Using the complex parabolic rotations of holomorphic null curves in ${\mathbb{C}}^{4}$, we transform minimal surfaces in Euclidean space ${\mathbb{R}}^{3}$ to a family of degenerate minimal surfaces in Euclidean space ${\mathbb{R}}^{4}$. Applying our deformation to holomorphic null curves in ${\mathbb{C}}^{3}$ induced by helicoids in ${\mathbb{R}}^{3}$, we discover new minimal surfaces in ${\mathbb{R}}^{4}$ foliated by hyperbolas or straight lines. Applying our deformation to holomorphic null curves in ${\mathbb{C}}^{3}$ induced by catenoids in ${\mathbb{R}}^{3}$, we rediscover the Hoffman-Osserman catenoids in ${\mathbb{R}}^{4}$ foliated by ellipses or circles.
참고문헌 (31)
- J. Bernstein, "Symmetry of embedded genus 1 helicoids", Duke Math. J, 159(1), pp.83~97 (2011)[DOI]
- Eugenio Calabi, "Isometric Imbedding of Complex Manifolds", The Annals of Mathematics, 58(1), pp.1~ (1953), JSTOR[DOI]
- I. Castro, "On a minimal Lagrangian submanifold of Cn foliated by spheres", Michigan Math. J, 46(1), pp.71~82 (1999)[DOI]
- M. Dajczer, "All superconformal surfaces in R4 in terms of minimal surfaces", Math. Z, 261(4), pp.869~890 (2009)[DOI]
- M. Deutsch, "Integrable deformation of critical surfaces in spaceforms", Bull. Braz. Math. Soc. (N. S. ), 44(1), pp.1~23 (2013)[DOI]
- U. Dierkes, "Minimal surfaces, revised and enlarged second edition, Grundlehren der Mathematischen Wissenschaften, 339" (2010), Springer
- E. Goursat, "Sur un mode de transformation des surfaces minima", Acta Math, 11(1-4), pp.135~186 (1887)[DOI]
- R. Harvey, "Calibrated geometries", Acta Math, 148, pp.47~157 (1982)[DOI]
- D. A. Homan, "The geometry of the generalized Gauss map", Mem. Amer. Math. Soc., 28(236), pp.3~ (1980)[DOI]
- D. Joyce, "Constructing special Lagrangian m-folds in Cm by evolving quadrics", Math. Ann, 320(4), pp.757~797 (2001)[DOI]
- O. Kobayashi, "Maximal surfaces in the 3-dimensional Minkowski space L3", Tokyo J. Math, 6(2), pp.297~309 (1983)[DOI]
- H. B. Lawson, Jr, "Some intrinsic characterizations of minimal surfaces", J. Analyse Math, 24, pp.151~161 (1971)[DOI]
- K. Leschke, "Applications of quaternionic holomorphic geometry to minimal surfaces", Complex Manifolds, 3(1), pp.282~300 (2016)[DOI]
- F. J. Lopez, "Maximal surfaces of Riemann type in Lorentz-Minkowski space L3", Michigan Math. J, 47(3), pp.469~497 (2000)[DOI]
- F. J. Lopez, "On embedded complete minimal surfaces of genus zero", J. Dierential Geom, 33(1), pp.293~300 (1991)
- W. H. Meeks, III, "A survey on classical minimal surface theory" (2012), American Mathematical Society
- W. H. Meeks, III, "The Riemann minimal examples, in The legacy of Bernhard Riemann after one hundred and fty years. Vol. II, 417-457", Adv. Lect. Math. (ALM), 35(2), pp.417~457 (2016)
- William Meeks, "The uniqueness of the helicoid", Annals of Mathematics, 161(2), pp.727~758 (2005), Annals of Mathematics[DOI]
- P. Mira, "Helicoidal maximal surfaces in Lorentz-Minkowski space", Monatsh. Math, 140(4), pp.315~334 (2003)[DOI]
- I. M. Mladenov, "Geometry, integrability and quantization", pp.163~174 (2000), Coral Press Sci. Publ
- K. Moriya, "Super-conformal surfaces associated with null complex holomorphic curves", Bull. Lond. Math. Soc, 41(2), pp.327~331 (2009)[DOI]
- A. Moroianu, "Ricci surfaces", Ann. Sc. Norm. Super. Pisa Cl. Sci., 14(5), pp.1093~1118 (2015)
- R. Osserman, "A Survey of Minimal Surfaces" (1986), Dover Publications, Inc
- 박성호, "CIRCLE-FOLIATED MINIMAL SURFACES IN 4-DIMENSIONAL SPACE FORMS", 대한수학회보, 52(5), pp.1433~1443 (2015), 대한수학회
- J. Perez, "Some uniqueness and nonexistence theorems for embedded minimal surfaces", Math. Ann, 295(3), pp.513~525 (1993)[DOI]
- J. Perez, "Properly embedded minimal surfaces with nite total curvature, in The global theory of minimal surfaces in at spaces (Martina Franca, 1999)", Lecture Notes in Math, 1775, pp.15~66 (2002)[DOI]
- B. Riemann, "Uber die Flachen vom Kleinsten Inhalt be gegebener Begrenzung", Abh. Konigl. Ges. Wiss. Gottingen, Math. Kl., 13, pp.329~333 (1868)
- P. Romon, "Symmetries and conserved quantities for minimal surfaces", ~ (1997)
- A. Ros, "Embedded minimal surfaces: forces, topology and symmetries", Calc. Var. Partial Dierential Equations, 4(5), pp.469~496 (1996)[DOI]
- R. M. Schoen, "Uniqueness, symmetry, and embeddedness of minimal surfaces", J. Differential Geom, 18(4), pp.791~809 (1983)
- M. Shiman, "On surfaces of stationary area bounded by two circles, or convex curves, in parallel planes", Ann. of Math, 63(2), pp.77~90 (1956)[DOI]
